# SDR WX0A2014010671810

- Difficulty date: January 4, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N902NV
- Make and model: Boeing 757204
- Aircraft serial: 26964
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE IN CABIN AT L2 DOOR & FWD UPPER OVERWING EXITS.  R & R BATTERIES IAW AMM-33-53-00.  OPS CHECKED GOOD.
